MAUDE Adverse Event Report: CARDINAL HEALTH PEDI-TUBE 6FR 36 NON-WGT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH PEDI-TUBE 6FR 36 NON-WGT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730790
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the tube was packaged in a way that it was bent oddly and making it difficult to install.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing manufacturing and inspection of the product was performed as per applicable procedures and validated process.All processes and controls were found to be followed correctly.Two pictures and one sample were received for evaluation.The sample was visually checked, and it was observed that the tube was distorted.The reported condition was confirmed.A root cause could not be determined.No action plan is required at this point.As awareness, production personnel received retraining regarding the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
PEDI-TUBE 6FR 36 NON-WGT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17396689
Report Number9612030-2023-03773
Device Sequence Number12275605
Product Code KNT
UDI-Device Identifier40884521009654
UDI-Public40884521009654
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884730790
Device Catalogue Number8884730790
Device Lot Number2222134464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown